# SDR LR7A04102

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Beam
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION PER JOB CARD HC5511 FOUND RUDDER INTERNAL AUX BEAM AND STIFFENERS WITH CRACKS AT FS 1128.5, BL 0, VSS 10.  REPAIRED IAW SRM SMP 583 51-140-18.  BALANCE CHECK CARRIED OUT IAW SMP 583 51-50, PARA D.
